# SDR USAA089903

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924TS
- Make and model: Boeing 727227
- Aircraft serial: 21041
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: BACH8C08NN0290
- Condition: Leaking
- Location: B Hyd Pump
- Stage of operation: UK
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

HYDRAULIC SYSTEM B ELECTRIC PUMP NR 2 LOW PRESSURE LIGHT ILLUMINATED IN FLIGHT.  B SYSTEM HYDRAULIC QUANTITY INDICATED ZERO.  EXECUTED APPROPRIATE ABNORMAL PROCEDURES.  AFTER LANDING, B SYSTEM RESERVOIR INDICATED AT 1.5 GALLONS LOW.  FOUND NR 2 B SYSTEM PUMP PRESSURE LINE LEAKING.  REPLACED LINE, CHECKED AND REPLACED NR 1 AND NR 2 B PUMP PRESSURE AND CASE DRAIN FILTERS.  CHECKED HYDRAULIC TUBING IN LEFT FAIRING AREA FOR EVIDENCE OF OVERHEATING.  CHECKED OK.  SERVICED HYDRAULIC SYSTEM A PER GMM 8.13.1.  OPERATIONAL AND LEAK CHECKED OK PER MM 29-12-2, 29-12-21 AND 29-12-32.  (M)
